# SDR C2XA95CL116

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 14,247 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT NR 3230 - DAY - CLE - RIGHT POWER LEVER HAD VERY NOTICEABLE VIBRATION WITH PROPELLER IN FEATHER AND MINIMUM RPM.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE IAW MAINTENANCE DIRECTIVE NR 7 AND NR 8.  AIRCRAFT RETURNED TO SERVICE.  (M)
